# SDR 2014FA0000161

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: General aviation
- Aircraft: N598ND
- Make and model: Piper PA-44-180
- Aircraft serial: 449282
- Aircraft time: 2,407 hours
- Engine: Lyc O360A1H6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Cable
- Part number: 653949
- Condition: Disconnected
- Location: Carburettor
- Part time: 480 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE THROTTLE CABLE SHEATH CAME OUT OF SWAGE AT THE CARBURATOR ARM END OF CABLE.
